Nurofen Cold and Flu Tablets are film-coated tablets used to relive nasal congestion and the symptoms of colds and flus, including headache, sore throat, body ache, fever and pain. Each tablet contains 200mg of ibuprofen and 30mg pseudoephedrine hydrochloride, a decongestant which relieves a blocked or runny nose. These tables are non-drowsy.
You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 2 packets per order.
Do not take with any other pseudoephedrine or ibuprofen products.
Who can use?
This product is for use in adults and adolescents 12 years and older.
Do not take these tables if you have stomach ulcers or bleed, liver or kidney failure, a serious heart complaint, an over active thyroid, closed-angle glaucoma, have had a stroke or at risk of a stroke or have a history of seizures.
How to use?
Adults and adolescents 12 years and over: Take two tablets with water, then if necessary take one or two tables every 4 hours. Do not exceed 6 tablets in any 24-hour period.
If you are pregnant or breast-feeding.
If you are pregnant or breastfeeding do not take this medication.
Driving and using machines
There are no known side effects which would impair your ability to drive or use machinery.
Possible side effects
This medication can have side-effects, like all medicines, although these are usually mild and do not affect everyone. If you experience any side-effects, please talk to your doctor.
KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.
READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.